# SDR CHQA200900100

- Difficulty date: April 5, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 19,019 hours, 13,860 cycles
- Engine: Allsn AE3007A
- Engine time: 17,957 hours, 14,212 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 1002
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 11,644 hours, 10,088 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5342, STL TO CLT - APPROXIMATELY TEN MINUTES AFTER DEPARTING STL THE CREW RECEIVED A BLEED 1 LEAK MESSAGE ON EICAS.  THE QRH WAS FOLLOWED AND THE MESSAGE CLEARED.  DISPATCH AND MAINTENANCE CONTROL WERE CONTACTED AND IT WAS DECIDED TO RETURN TO STL WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  DURING TROUBLESHOOTING, IT WAS FOUND THAT WHEN THE THROTTLES WERE ADVANCED TO HIGH POWER SETTINGS THE BLEED LEAK MESSAGE WOULD APPEAR, BUT AT LOWER SETTINGS THERE WERE NO MESSAGES.  THE E1 BLEED VALVE AFT FLANGE WAS FOUND TO BE LEAKING.  THE BLEED VALVE AND CLAMPS WERE REPLACED AND NO FURTHER DEFECTS WERE NOTED.
